Permanence of a two species delayed competitive model with stage structure and harvesting
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1069-1076
https://doi.org/10.4134/BKMS.2015.52.4.1069
Published online July 31, 2015
Changjin Xu and Yusen Zu
Guizhou University of Finance and Economics, Henan University of Science and Technology
Abstract : In this paper, a two species competitive model with stage structure and harvesting is investigated. By using the differential inequality theory, some new sufficient conditions which ensure the permanence of the system are established. Our result supplements the main results of Song and Chen [Global asymptotic stability of a two species competitive system with stage structure and harvesting, Commun. Nonlinear Sci. Numer. Simul. 19 (2001), 81--87].
Keywords : competitive model, permanence, harvesting, stage structure, delay
MSC numbers : Primary 34K20, 34C25, 92D25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd